# SDR 2016FA0000187

- Difficulty date: January 31, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Aircraft: N47185
- Make and model: Aronca 058B
- Aircraft serial: 058B11123
- Engine: Cont C8512F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part serial: DMBTC134
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INNER WHEEL HALF FAILED ON LANDING ROLL.  RACE SHELF BROKEN OFF AND FOUND INSIDE WHEEL.  NO DAMAGE TO LANDING GEAR AXLE, BRAKE SHOE MECHANISM/INSTALLATION, LANDING GEAR STRUTS, LANDING GEAR BRACES OR FABRIC TRIANGLE COVERS.  NEW RACES AND BEARINGS INSTALLED WITHIN 30 DAYS OF FAILURE.  PART MFG IN 1942 WITH UNKNOWN LANDING CYCLES TTAF 3500+.  WHEEL HALF IS MADE OF MAGNESIUM/ALUMINUM ALLOY.  SUSPECT METAL FATIGUE OR METAL STRESS RISER FAILURE AFTER ROUTINE MAINTENANCE.  WHEEL HALF AND WHEEL DRUM ASSY FORWARDED TO NTSB AT THEIR REQUEST.  REQUEST ALL PARTS BE RETURNED TO OWNER/OPERATOR.
